# SDR GTIA2021011835551

- Difficulty date: January 17, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 10,602 hours
- Engine: Iae PW1127GJM
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Out Of Round
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 1 SYSTEM FAULT.  IN FLIGHT NO ABNORMAL PARAMETERS OBSERVED, REF TFU 75.24.00001.  FOUND ACC VALVE OUT OF ROUND.  R & R ACC VALVE 4020KM1, IAW AMM 75-24-01.  PERFORMED FADEC SYSTEM IDLE TEST, IAW AMM 73-21-00, TEST OKAY.  PERFORMED DRY MOTOR ENGINE ACTUATOR TEST, IAW AMM 73-21-00 AND IDLE LEAK CHECK, CHECKS OKAY.
